Panadol Night 20S

€8.00

Code 1781

Panadol Night is specially formulated for the night-time relief of: colds and flu symptoms, muscular aches and pains, backache, headache, toothache, and period pain.

Add to Basket
Product Information

Panadol Night is specially formulated for the night-time relief of: colds and flu symptoms, muscular aches and pains, backache, headache, toothache, and period pain.

  • Reduce pains and fever
  • Effective over night-time

How To Use this Product

Please read the enclosed leaflet carefully before taking this medicine. For bedtime use only. Swallow Panadol Night with or without water.

Adults and children over 12 years:
Take 2 tablets 20 minutes before bedtime.
Other products containing paracetamol may be taken for daytime relief but at a reduced maximum dose of 6 tablets in 24 hours.
The dose should not be repeated more often than every 4 hours.
Not recommended for children under 12 years except on medical advice.
For professional advice on medicines consult your pharmacist.
See leaflet for further information.

Active Ingredients

Ingredients: Paracetamol 500mg And Diphenhydramine Hydrochloride 25mg, Lactose

Delivery Info

You Pharmacy aims to deliver your purchases within 48 hours. All deliveries are charged at standard rate of €6 nationwide with FREE DELIVERY on orders over €40.

Returns Policy

We aim to deliver an excellent standard in all our products, however if for some reason you are unhappy with this product you can check our refund policy by clicking here.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty